# SDR TWAA9806914

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE TO BULKHEAD ATTACH ANGLE CRACKED BETWEEN LONG 15L AND 16L.  REPLACED ANGLE PER SRM 51-01, PAGE 1 ITEM C,  AND TWA STD PRACTICE.  (M)
